Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JohnDoeJohnDoes

Member
  • Total Reviews

    0
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JohnDoeJohnDoes

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Florida

Recent Profile Visitors

791 profile views
  1. Ok the wound has healed and is closed up. There is still a little red mark on it. Would now be the time to stop putting neosporin and start putting vitamin e on it? Or should I just leave it alone. I know this thing is a temporary reddish scar that should go away with time but I'm just wondering what to do next. Any advice would be great.
  2. Ok, so I am very lucky to have pretty good skin...but I am my own worst enemy and just did something stupid. I've felt something under my skin for the last week and on Sunday I went to pop it and nothing came out. Maybe it was a clogged pore but there was nothing in there. So a scab formed. On Monday I accidentally picked the scab off and it looks really red...a big red mark is now there. I called my dermatologist and he said not to let another scab form and to keep it moist. I've been a
  3. I was on Claravis from July '09 to December '10. I took two 40mg pills a day and weighed 150 pounds... I went through all the effects of the achy back and dry lips/skin...but I also started getting floaters. The floaters continue to be in my eyes and I notice a dark one in my left eye...it's been there and I went to the eye doctor and they said nothing was wrong and to come back in a year. My question is has anyone else gotten floaters from this medicine and do they ever go away over time? Th
  4. I finished my 5 month cycle of accutune last Saturday 12/5 in the morning and everything has been great. I did have one question... When can I start drinking again? I haven't had a sip in 5 months and I'm wondering when I can drink again (because I just want to make sure it's out of my system/safe to now?)
  5. Okay. So for 4 months I've been getting my Claravis 40mg at Walgreens and decided to take it to Publix today since it was more convenient. When I got it filled I noted the box had a sticky tab thing (not on the other boxes I had) and it expired 7/11. On my old boxes (from Walgreens) it expired 8/11. So when I was looking on the box I noticed on the Publix one on the inside bottom left corner it said: R8-06 (V.2) And on the old Walgreens one: R1-09 (V.4) Now it's the exact same thing but I
  6. My doctor is checking my blood and he only checks two things. Hepatic Function Panel Triglycerides Is that right? I though they were supposed to check Cholesterol too?
  7. I take Fish Oil and I'm on 80mg a day. Fish Oil is bad? I'm in month 4 and the only symptoms is eye floaters/SLIGHT vision differences...but I think that's normal...right?
  8. Do Floaters from Accutane go away once you get off the medication?
  9. I found this in an article... "Q. Vitamin A and Isotretinoin and floaters? I took isotretinoin (13 cis-retinoic acid) for acne and it gave me floaters... Isotretinoin, commonly called Accutane can cause a number of vision problems including poor vision at night, corneal opacities and "visual disturbances", possibly including floaters. Women who are pregnant or who may become pregnant SHOULD NEVER use Accutane because it can cause birth defects. Accutane can also cause a condition called
  10. I'm pretty sure Fish Oil is okay to take with Accutane. Not Fish Oil with Vit A in it..........I be very careful what fish oil you take....Accutane is a toxic dose of Vit A already.... Try some hyaluronic acid also, accutane is know to deplete this. Well THIS is the fish oil I take. Idt there's any VIT A in it...right?
  11. I'm pretty sure Fish Oil is okay to take with Accutane.
  12. Ok, thanks for the responses everyone. Yeah I noticed lower back pain at first too but the hips just started. Don't these go away when you get off the medicine?
  13. I'm on my 4th month of Claravis (accutane) and I'm taking two 40MG pills a day and my face is looking great. (Thank God!) And I had one other question. I played some intramural flag football last night and my hips are pretty sore. (And that's never happened before.) Could the medicine be causing my hips and lower back to be achy?
  14. Thanks. Yeah I've been trying to guzzle down water but I just visited him and didn't ask :( I'll call in. But do you think accutane causes LONG term effects on any part of the body that will cause harm?
  15. I'm just starting my 4th month of Accutane and my Doc has only checked my blood once. 1 Month --- 40mg once a day 2 - 5 Month --- 40mg twice a day He only checked it after the first month and said everything was okay (with the liver, etc) and for a healthy 20yr old like myself I wouldn't need another test. Is that normal?
×